# SDR UPS07549783

- Difficulty date: May 11, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECLARED AN EMERGENCY DUE TO CREW REPORTING SMOKE IN THE COCKPIT.  [SUP 05-14-07]  ACCOMPLISHED AMM 05-51-14-2 HIGH ENERGY STOP INSP. FOUND NO FAULTS ON TIRES CONDITION AND BRAKE OPERATION. REF LOG PAGE 587368 ITEM 3. OPERATED APU & ENGINES FOR EVIDENCE OF OIL IN BLEED SYST. NO FAULTS FOUND.RAN L&R PACKS NO EVIDENCE OF SMOKE SMELL.INSP WINDOW HEAT TERM NO EVIDENCE OF SHORTS.INSP CARGO COMPTS & E&E OK FOR SERVICE. SUSPECT SMOKE FROM FLORIDA GROUND FIRES
